Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Ear infection, stabbing pain, nausea, dizziness. Taking panadeine extra for pain. Treatment?

Hello, I ve had an ear infection since Thursday this week. I went to the doctor on thursday and he prescribed ear drops and antibiotics . I returned to the doctors the next day friday as I was in a lot more pain (I think I had a reaction to the ear drops he prescribed as after I put them in my ear the pain intensified) He told me to stop using the ear drops and antibiotics and prescribed me different antibiotics. I m still in so much pain have been taking panadeine extra constantly to help with the pain. Last night along with the ear ache I started getting intense stabbing pain in my ear also, it seems to come and go. Today I went to the shopping centre and in the middle of looking around was all of a sudden dizzy and thought I was going to vomit (luckily I didn t). My ear feels like my heads under water and today I feel really sensitive to sound. Is this normal of an ear infection? Should I feel like its getting worse? How long normally do antibiotics take to work?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. Very rarely some people get pain with the drops when the infection is severe.
Your problem appears to be otitis media. means infection of the middle ear. as the pus exerts pressure
on the middle ear it causes vertigo and vomiting. you may have to go for CTscan. along with other tests
if you are consulting an ENTsurgeon it is o.k other wise i advise you to consult an ENTsurgeon for trea-
-t ment . if hypertension or diabetis there it may take time for cure. Besides i advise you some recomendations
as dont take ice water cooldrinks juices ice cream etc. avoid cool weather air conditioners and coolers for
some time till you get relieved of the problem. wishing for a quick recovery.
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor